Record number :
877338
Title of article :
Exact solution for the spin-s XXZ quantum chain with non-diagonal twists Original Research Article
Author/Authors :
C.M. Yung، نويسنده , , M.T. Batchelor، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1995
Pages :
24
From page :
461
To page :
484
Abstract :
We study integrable vertex models and quantum spin chains with toroidal boundary conditions. An interesting class of such boundaries is associated with non-diagonal twist matrices. For such models there are no trivial reference states upon which a Bethe ansatz calculation can be constructed, in contrast to the well-known case of periodic boundary conditions. In this paper we show how the transfer matrix eigenvalue expression for the spin-s XXZ chain twisted by the charge-conjugation matrix can in fact be obtained. The technique used is the generalization to spin-s of the functional relation method based on “pair propagation through a vertex”. The Bethe ansatz-type equations obtained reduce, in the case of lattice size N = 1, to those recently found for the Hofstadter problem of Bloch electrons on a square lattice in a magnetic field.
Journal title :
Nuclear Physics B
Serial Year :
1995
Link To Document :
بازگشت